# SDR CALA2013062500444

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITIONAL PANEL HAS CORROSION FROM BS 500A TO 500C +12. TREATED AND PRIMED NEW TRANSITION PANEL IAW SRM 51-20-01.  INSTA LLED NEW TRANSITION PANEL IAW SRM 51-40-02.
